Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pimple like itchy and pus filled bumps on vagina after using hair removal product. Remedy?

Okay so I need to know what this is... I have pimple-looking bumps on my vagina . They showed up the night after I used a Nair hair removal product. Yes they do itch , but they do not itch as much as they just are sore and uncomfortable. Almost like a stinging and itch at the same time. Also, they are filled with a white puss and it is a lot! They are swollen pimples I guess you could say. That same night I had also went to a womens shelter and was exposed to many germs and did use their toilet while I was there and I did not notice the bumps until I got home that night. I need to know what this is please.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi Nicole,
The lesions that you have just described could either be due to irritant reaction of your hair removing cream or it could be herpes infection also. The definite diagnosis can only be made once the lesions have been thoroughly examined and proper history has been elicited. So you need to visit a dermatologist for the same. Keep the area clean by using warm saline water. Do not use harsh soaps, betadine etc over the involved area. Apply an antibiotic cream and you can also take cetirizine to reduce itching or a pain killer to reduce pain. However, this just a general treatment, a doctor's visit is must. Take care.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor